# SDR MASA2020020200043

- Difficulty date: February 2, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N954LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15375
- Aircraft time: 11,042 hours, 8,561 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR UP DISAGREE WARNING/HYD LO PRESS CAUT, IB GND SPOILER CAUTION- PERFORMED OPS CHECK- CND
